ES
MXN
Su Cesta Está Vacía
Pero no tiene que ser.
Continue comprando.
agregado al carrito de compras
Total:
Descuento:
Juntos:
Cantidad:
Total de Pedido:
Proceder a Pagar
Clientes tambien compraron:
Reviewer1436597 Mi Rango : 80897
Mis Comentarios
Clasificar Por:

Side effects of Nutrex, OmegaAstin

Publicado por Reviewer1436597 en Aug 11, 2011 | Compra Verificada

Recently family/friends and myself (from Brisbane, Australia) purchased the Nutrex OmeagAstin product, as it was quite reduced in price... probably due to the Expiry date being 2/12. After a week of taking it we are all experiencing constant diarrhea symptoms (so have stopped for the moment). As a number of us all experience identical symptoms, we were quite mystified as to why no-one in previous reviews had mentioned having diarrhea as a symptom. I have read that diarrhea can be a side-effect of taking flaxseed oil, but considering the small amount in this product, I wouldn't have thought the flaxseed the cause. I was considering returning the 5 bottles I purchased (as per iherbs policy), but as I live outside the USA it wouldn't be worth the shipping costs to do so.

Fue útil esta opinión para usted?

Gracias por su respuesta!